# SDR VNAA2017050500002

- Difficulty date: May 5, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N241PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7909
- Aircraft time: 31,310 hours, 31,531 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

POSSIBLE STABILIZER TRIM RUNAWAY, AN EMERGENCY WAS DECLARED. AWAITING SUPPLEMENTAL INFORMATION.
